# SDR DALA2025120308831

- Difficulty date: November 26, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 96,751 hours, 18,229 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED.   FOUND SLIDE LIGHT COVER INCLUDING BULBS UNDER ATTENDANT SEAT ADJACENT. RE-INSTALLED AND PERFORMED OPS TEST SUCCESSFULLY PER B767-400 AMM 52-71 (1322223)
